RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 1, paper published in the English version journal (Mi mz11759)  

Papers published in the English version of the journal
Brief Communications

Retraction Note to: N. Zamani “On Graded Distributive Modules”





English version:
Mathematical Notes, 2017, 102:1, 133

Bibliographic databases:

Language:

Citation: “Retraction Note to: N. Zamani “On Graded Distributive Modules””, Math. Notes, 102:1 (2017), 133

Citation in format AMSBIB
\Bibitem{1}
\paper Retraction Note to: N. Zamani “On Graded Distributive Modules”
\jour Math. Notes
\yr 2017
\vol 102
\issue 1
\pages 133
\mathnet{http://mi.mathnet.ru/mz11759}
\crossref{https://doi.org/10.1134/S000143461707015X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032385645}


Linking options:
  • http://mi.mathnet.ru/eng/mz11759

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Comments
  • Математические заметки Mathematical Notes
    Number of views:
    This page:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020